# SDR SWAA2022020366718

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 38,753 hours, 23,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY ESCAPE SLIDE PRESSURE OUT OF LIMITS ; / [01] R&R FWD ENTRY SLIDE PER MT 725-61-06
